MAUDE Adverse Event Report: BAUSCH + LOMB GMBH SIL. COATED I/A 45 MIL 1/B; UNIT, PHACOFRAGMENTATION

BAUSCH + LOMB GMBH SIL. COATED I/A 45 MIL 1/B; UNIT, PHACOFRAGMENTATION
Model Number 85910S
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code Capsular Bag Tear (2639)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product sample was discarded on site by the customer.Due to the date of the event the customer was unable to identify the exact product used.Although requested, the lot number was not provided, therefore the udi-pi is not available.The device history record could not be reviewed because the lot number was not specified.Photos of the instrument were not provided, either.Due to the lack of sample and photos/videos, the reported problem could not be verified and therefore, the root cause of the capsule damage could not be determined.The trend analysis, risk analysis and/or directions for use review were considered acceptable, with the product performing within anticipated rates.No corrective action required.The investigation is complete.
 
Event or Problem Description
The user facility reported that that they had an issue in the past with the metal aspiration tube coming out of the irrigation hole in the handpiece, causing a capsule bag break.They did not realize it until after the main usage when they went back into remove viscoelastic.This event was from a couple years ago and it was just learned about.The date of event was not available.The doctor remembers that there was no significant delay, no additional anesthesia required, and that the patient was "fine".No further details are available.

Brand Name
SIL. COATED I/A 45 MIL 1/B
Common Device Name
UNIT, PHACOFRAGMENTATION
Manufacturer (Section D)
BAUSCH + LOMB GMBH
im schuhmachergewann 4
heidelberg D-691 23
GM  D-69123
Manufacturer (Section G)
BAUSCH & LOMB GMBH
im schuhmachergewann 4
heidelberg D-691 23
GM   D-69123
Manufacturer Contact
amy frutiger
3365 tree court industrial blvd
saint louis, MO 63122
6362263089
MDR Report Key24719785
Report Number0001920664-2026-00028
Device Sequence Number12272164
Product Code HQC
UDI-Device Identifier04058935000356
UDI-Public04058935000356
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K073023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number85910S
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2026
Initial Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
STELLARIS SYSTEM AND ACCESSORIES.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown